Jump to content


Photo

Ball in capsule


  • Please log in to reply
4 replies to this topic

#1 MaureenV

MaureenV

    God-like

  • Members
  • PipPipPipPipPipPipPipPip
  • 1,001 posts
  • LocationMelbourne, Australia
  • why_joining:
    Am trying to get off Cymbalta 30mg and wondering about brain zaps.

Posted 16 February 2010 - 01:56 AM

I saw that in another post nut dont think there are that many in my capsules???




An easy way to check is to tip one out onto a coloured plate, roughly divide the contents into four quarters then you need to only 'check' count a quarter of the little devils.

It does look like there are not that many, I agree, but the count IS correct.

Maureen.

#2 nursedeborah

nursedeborah

    God-like

  • Members
  • PipPipPipPipPipPipPipPip
  • 1,015 posts
  • why_joining:
    I am reallly trying to get off Cymbalta, and not having, well I am having nightmares even with the decreased does, and clanging in my head.

    I just found this site, and I really need help, I can't do this, I fear I willl never get off this brutal medication.

    Deboreah Wesson

Posted 18 February 2010 - 12:06 PM

Does anyone know how many balls you should take out and at what rate? I go to school and work and have three kids so I cannot have serious side effects. I was thinking five less each day then it would take me 3 months to stop taking them all together.


Krista,
That's way too fast! Here is the bead count, and system used here. You can also play around with it but don't go down too much, or too fast!

60 mg = 540 beads
30 mg = 270 beads
20 mg = 180 beads
10 mg = 90 beads
5 mg = 45 beads
1 mg = 9 beads

What ever dose your on just take out 10 beads every 2 weeks, until your done.
Make sure that when your ready to decrease again that your withdrawls are
not unbearable. Also if you feel that amout is too much as your still having
a horrible time, you can decrease by less. Just make sure before you decrease
that your comfortable, and the other withdrawl symptoms have basically gone away.

If you have anymore questions just ask me or someone.

Debbie

#3 rocky road

rocky road

    Newbie

  • Members
  • Pip
  • 4 posts
  • why_joining:
    Went on Cymbalta 60mg for anxiety and depression... and this drug about killed me....rage, thoughts of hurting myself, panic out the yang, racing heart, anger, bouts of crying for up to 4 hours daily... could not think or focus, eye to brain cordination was off could not drive work....ect I am now down to 20mg withdrawl better but, i am still SICK..... scared, would like to meet some people who have had this drug take part of there lives away...Thanks

Posted 18 February 2010 - 03:46 PM

Does anyone know how many balls you should take out and at what rate? I go to school and work and have three kids so I cannot have serious side effects. I was thinking five less each day then it would take me 3 months to stop taking them all together.



i agree i came off too fast and landed in the ER...down to 20mg. now and still sick....... i have been on many SSRI'S and never never got this sick it takes your life from you!!

#4 Monique

Monique

    Newbie

  • Members
  • Pip
  • 6 posts
  • why_joining:
    Informaiton
    Support from peers

Posted 09 November 2010 - 07:48 PM

I just counted and I am about to do it again to be on the safe side but I got 140 beads? 500+? 200+? What the heck?!!!

#5 Karen

Karen

    Member

  • Members
  • PipPip
  • 13 posts
  • LocationVermont
  • why_joining:
    Have been on Cymbalta for the past nine years for incontience. Am very curious how my bladder will do without the drug. After so many years...is it still effective?

Posted 09 November 2010 - 07:58 PM

After reading the actual number of beads in a 60mg capsule....I never had the patience to count and put them back into the capsule to swallow. I started my weaning on Sept. 20 to this year with a 90 day prescription filled. The first two weeks I 'flicked out' out 10% of beads. The following two weeks..another added 10% and so on. Now we are in the second week of November, I have estimated 'flicking' about an average of 80% of the beads with about another 5 weeks left of my prescription. I love to average/estimate in all my baking and cooking...and now weaning off this drug has been no different at this point. Time will tell after reading these posts that the last few weeks are the worst with the side effects. When I started this drug many years ago the headaches and stomach aches were very common...this too is happening again at different times of the day. Stay busy...be good to your body...and this too will be a memory.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users